# SDR AALA201706279039

- Difficulty date: June 26, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N301PA
- Make and model: Boeing 737823
- Aircraft serial: 31255
- Aircraft time: 1,534 hours, 598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EXIT SIGN IN FRONT OF FORWARD SERVICE DOOR IS MISSING.  REPLACED LIGHT LENS AT R1 DOOR F/C GALLEY EXIT SIGN IAW MM 33-51-14 OPS CK GOOD.
